Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 458, NWS Tulsa, OK

June 20, 2008Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2008, 6:13 AM CDT for Muskogee County, Oklahoma. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2008, 6:13 AM CDT (11:13 UTC)
Expired
Jun 20, 2008, 6:45 AM CDT
In force
32 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:15 AM CDTHAIL 0.75Muskogee, OK
Jun 20, 6:18 AM CDTTSTM WND DMGMuskogee, OKROOF REMOVED FROM METAL BUILDING. WINDS ESTIMATED AT 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 201113
SVRTSA
OKC101-201145-
/O.NEW.KTSA.SV.W.0458.080620T1113Z-080620T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
613 AM CDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 645 AM CDT

* AT 610 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR MUSKOGEE...MOVING SOUTHEAST
  AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT GIBSON...
  BRAGGS AND PUMPKIN CENTER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3576 9512 3568 9512 3544 9518 3577 9550
      3582 9537 3582 9522
TIME...MOT...LOC 1113Z 315DEG 11KT 3576 9534

$$
2 follow-up statements
000 
WWUS54 KTSA 201136
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 AM CDT FRI JUN 20 2008

OKC101-201145-
/O.CON.KTSA.SV.W.0458.000000T0000Z-080620T1145Z/
MUSKOGEE OK-
637 AM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EASTERN MUSKOGEE COUNTY...

AT 635 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BRAGGS...MOVING
SOUTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRAGGS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3568 9512 3544 9518 3569 9543 3573 9522
TIME...MOT...LOC 1137Z 332DEG 17KT 3565 9528

$$
000 
WWUS54 KTSA 201145
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
646 AM CDT FRI JUN 20 2008

OKC101-201156-
/O.EXP.KTSA.SV.W.0458.000000T0000Z-080620T1145Z/
MUSKOGEE OK-
646 AM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MUSKOGEE COUNTY
EXPIRES AT 645 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3568 9512 3544 9518 3569 9543 3573 9522
TIME...MOT...LOC 1136Z 332DEG 17KT 3565 9528

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:11 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 20, 4:11 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT FRI JUN 20 2008

.DISCUSSION...
CLUSTER OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH SOUTH INTO
PORTIONS OF EAST CENTRAL OKLAHOMA THIS MORNING. ALTHOUGH INSTABILITY
IS NOT AS HIGH COMPARED TO FURTHER SOUTHWEST...MUCAPES AROUND
1500 J/KG WITH 30 KNOTS DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT
A MARGINAL SEVERE THREAT THROUGH MID MORNING. ACTIVITY IS EXPECTED
TO PUSH SOUTHEAST OF AREA BY AFTERNOON WITH PRECIPITATION CHANCES
DECREASES.

TOUGH FORECAST FOR THE NEXT FEW DAYS AS NORTHWEST FLOW ALOFT
CONTINUES. MODELS HAVE HAD A DIFFICULT TIME PINNING DOWN MCS
DEVELOPMENT/MOVEMENT FOR THE LAST FEW DAYS AND EXPECT THIS WILL
CONTINUE. WITH THAT SAID ONLY WENT SLIGHTLY HIGHER ON POPS
COMPARED TO MAV GUIDANCE GIVEN THE UNCERTAINTY ON WHEN AND WHERE
PRECIP WILL DEVELOP.

IN THE EXTENDED STAYED CLOSE TO THE MEX AS ECMWF SHOWS NO
SIGNIFICANT DIFFERENCES. UPPER HIGH TRIES TO BUILD INTO THE
SOUTHERN PLAINS DURING THE EARLY PART OF NEXT WEEK WITH WEAKNESS
IN THE RIDGE DEVELOPING ACROSS THE CENTRAL PLAINS BY MID WEEK.
THIS MAY GIVE REGION A SLIGHTLY BETTER CHANCE FOR PRECIP DURING
THIS TIME FRAME. OTHERWISE...WARM AND HUMID WEATHER TO CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  66  86  64 /  20  10  20  20
FSM   87  67  85  64 /  60  10  10  10
MLC   89  65  85  62 /  30   0  10  10
BVO   86  62  86  61 /  10  10  20  20
FYV   82  59  81  58 /  40  10  10  10
BYV   82  62  81  59 /  40  10  10  10
MKO   86  65  84  63 /  30  10  10  10
MIO   86  62  86  61 /  20  10  10  20
F10   88  65  84  62 /  20  10  20  20
HHW   90  66  87  62 /  40  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...17
LONG TERM....12
Hazardous weather outlook, Jun 20, 4:56 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
456 AM CDT FRI JUN 20 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 AM CDT FRI JUN 20 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...THIS MORNING.

DISCUSSION...
A MID LEVEL WIND MAXIMUM AND A SUBTLE SURFACE BOUNDARY HAVE
RESULTED IN A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS ACROSS
NORTHEAST OKLAHOMA THIS MORNING.  MODERATE INSTABILITY AND
30 KNOTS OF DEEP LAYER SHEAR SHOULD HELP CONTINUE THE SEVERE
WEATHER THREAT AS THE STORMS MOVE SOUTH SOUTHEAST. THE STORMS
ARE EXPECTED TO MOVE OUT OF THE AREA BY THIS AFTERNOON.  ONLY
A VERY SMALL CHANCE OF SEVERE THUNDERSTORMS WILL REMAIN THIS
AFTERNOON. AT THIS TIME...THUNDERTORMS ARE NOT EXPECTED TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
NORTHWEST FLOW WILL CONTINUE THE NEXT FEW DAYS BRINGING A
CONTINUED CHANCE OF THUNDERSTORMS. UPPER RIDGING IS EXPECTED
TO BUILD INTO THE AREA EARLY NEXT WEEK.  A TROUGH WILL MOVE
ALONG THE PERIPHERY OF THE RIDGE BRINGING MORE THUNDERSTORM
CHANCE DURING THE MIDDLE OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 20, 1:27 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT FRI JUN 20 2008

OKZ057-058-063-200730-
CRAIG OK-DELAWARE OK-OTTAWA OK-
127 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...NORTHEASTERN CRAIG AND OTTAWA

AT 127 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF WELCH TO COMMERCE...MOVING
SOUTHEAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...QUAPAW...CARDIN...PICHER...PYRAMID CORNERS...
BLUEJACKET AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3673 9461 3660 9462 3665 9503 3700 9530
      3700 9482
TIME...MOT...LOC 0627Z 328DEG 16KT 3697 9518 3694 9488
Special weather statement, Jun 20, 2:25 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI JUN 20 2008

OKZ056>058-061>063-200830-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
225 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN ROGERS...DELAWARE...SOUTHERN CRAIG...SOUTHERN
     OTTAWA...SOUTHEASTERN NOWATA AND NORTHERN MAYES

AT 225 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF NEW ALLUWE TO 4 MILES EAST OF
VINITA TO 10 MILES NORTHEAST OF GROVE...MOVING SOUTH AT 21 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...
LEACH...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...NEW
ALLUWE...CHELSEA...AFTON...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...
DISNEY AND MAYSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...VERY HEAVY
RAIN AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.

LAT...LON 3670 9512 3675 9463 3649 9461 3648 9462
      3644 9460 3626 9459 3620 9491 3634 9543
      3678 9557
TIME...MOT...LOC 0725Z 342DEG 18KT 3673 9550 3662 9508
          3671 9468
Local storm report, Jun 20, 4:15 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     HAIL             2 W KANSAS              36.21N 94.83W
06/20/2008  E0.75 INCH       DELAWARE           OK   LAW ENFORCEMENT

&&

RBD
Special weather statement, Jun 20, 4:51 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT FRI JUN 20 2008

ARZ010-019-OKZ068-069-072-201045-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
451 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON AND CRAWFORD

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND NORTHEASTERN SEQUOYAH

AT 451 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF CINCINNATI TO 4 MILES
SOUTHWEST OF MARIETTA TO 2 MILES NORTHEAST OF LOST CITY...MOVING
SOUTHEAST AT 36 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MARIETTA...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...SHORT...TAHLEQUAH...COOKSON...ELDON...LOST
CITY...UNIONTOWN...CONCORD...ODELL...WALNUT GROVE...WINSLOW...WEST
FORK...LINCOLN...PRAIRIE GROVE...BLACKBURN...HOGEYE...STRICKLER...
MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...CANEHILL...SUMMERS...
RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...MOUNTAINBURG...ALMA...
CEDARVILLE...NATURAL DAM...CHESTER...SHIBLEY...FURRY...FIGURE FIVE...
RUDY...LEE CREEK...LOCKE AND MOUNT GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3541 9425 3567 9495 3604 9522 3608 9521
      3608 9518 3599 9473 3611 9447 3610 9439
      3584 9396
TIME...MOT...LOC 0951Z 319DEG 31KT 3599 9443 3576 9466
          3598 9509
Special weather statement, Jun 20, 5:18 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 AM CDT FRI JUN 20 2008

ARZ010-019-029-OKZ068-069-072-201115-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON
AR-
518 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND EASTERN SEQUOYAH

AT 518 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM STRICKLER TO 6 MILES NORTH OF SHORT TO 5 MILES
NORTH OF COOKSON...MOVING SOUTHEAST AT 29 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...MARIETTA...COTTONWOOD...
STILWELL...BUNCH...SALLISAW...GANS...MULDROW...ROLAND...BRUSHY...
SHORT...MARBLE CITY...MOFFETT...COOKSON...UNIONTOWN...CONCORD...
ODELL...MULBERRY...FORT SMITH...BLACKBURN...HOGEYE...STRICKLER...
MORROW...CLYDE...CANEHILL...MOUNTAINBURG...VAN BUREN...ALMA...
CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...SHIBLEY...FURRY...
DYER...FIGURE FIVE...RUDY...DORA AND LEE CREEK.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3534 9434 3534 9443 3539 9444 3537 9446
      3535 9451 3538 9480 3580 9498 3587 9460
      3598 9427 3549 9404 3547 9405
TIME...MOT...LOC 1018Z 335DEG 25KT 3583 9430 3565 9450
          3577 9494
Special weather statement, Jun 20, 5:47 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 AM CDT FRI JUN 20 2008

ARZ019-020-029-OKZ068-069-072-076-201145-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-
547 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN AND CENTRAL FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 547 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF MOUNT GAYLER TO 4 MILES
SOUTH OF SHORT TO 5 MILES WEST OF COOKSON...MOVING SOUTHEAST AT 19
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...BUNCH...SALLISAW...GANS...MULDROW...ROLAND...MC KEY...
VIAN...BRUSHY...SHORT...MARBLE CITY...BOX...MOFFETT...COOKSON...
ARKOMA...PLEASANT HILL...MILL CREEK...PINEY...UNIONTOWN...CONCORD...
BIDVILLE...MULBERRY...CECIL...TONEY...LONELM...CRAVENS...JETHRO...
FERN...FORT SMITH...BARLING...LAVACA...JENNY LIND...RYE HILL...
CENTRAL CITY...MOUNTAINBURG...VAN BUREN...ALMA...CEDARVILLE...
CHESTER...KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY...
DORA...LOCKE AND MOUNT GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3550 9380 3525 9431 3547 9497 3579 9500
      3560 9451 3577 9404 3576 9400
TIME...MOT...LOC 1047Z 337DEG 17KT 3571 9404 3552 9446
          3570 9500

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:33 PM CDTSpecial Weather StatementTSALatimer42 min
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 19, 10:49 PM CDTSevere Thunderstorm WarningTSAPittsburg24 min
Jun 19, 11:15 PM CDTSpecial Weather StatementTSALatimer30 min
Jun 20, 1:27 AM CDTSpecial Weather StatementTSAOttawa63 min
Jun 20, 1:36 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa54 min
Jun 20, 2:25 AM CDTSpecial Weather StatementTSADelaware, Mayes65 min
Jun 20, 2:58 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Rogers62 min
Jun 20, 3:45 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware60 min
Jun 20, 4:29 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner50 min
Jun 20, 4:51 AM CDTSpecial Weather StatementTSAAdair, Cherokee54 min
Jun 20, 5:18 AM CDTSpecial Weather StatementTSASequoyah57 min
Jun 20, 5:47 AM CDTSpecial Weather StatementTSASequoyah58 min
Jun 20, 6:47 AM CDTSpecial Weather StatementTSAMuskogee58 min
Jun 20, 6:57 AM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah63 min
Jun 20, 7:35 AM CDTSpecial Weather StatementTSAOkmulgee55 min
Jun 20, 7:37 AM CDTSpecial Weather StatementTSALatimer38 min
Jun 20, 7:41 AM CDTSpecial Weather StatementTSAMuskogee34 min
Jun 20, 8:19 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner3 hr
Jun 20, 8:23 AM CDTSpecial Weather StatementTSAMuskogee52 min
Jun 20, 8:37 AM CDTFlash Flood WarningTSAMuskogee, Wagoner6 hr
Jun 20, 8:51 AM CDTSpecial Weather StatementTSALeFlore54 min
Jun 20, 10:03 AM CDTSpecial Weather StatementTSALatimer27 min
Jun 20, 10:20 AM CDTSpecial Weather StatementTSAPittsburg40 min
Jun 20, 11:20 AM CDTSpecial Weather StatementTSAPushmataha40 min
Jun 20, 11:39 AM CDTSpecial Weather StatementTSAChoctaw51 min
Jun 20, 12:24 PM CDTSpecial Weather StatementTSAPushmataha51 min
Jun 20, 12:30 PM CDTSpecial Weather StatementTSAChoctaw45 min
Jun 20, 12:46 PM CDTSevere Thunderstorm WarningTSAChoctaw39 min
Jun 20, 1:22 PM CDTSpecial Weather StatementTSAChoctaw38 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.